# SDR 99ZZZM599

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AFT FACING F/A OXYGEN BOTTLE, MASK FACE PIECE CRACKED.  REPLACED OXYGEN MASK, OPS CHECKS OK.  (M)
